نمایش مختصر رکورد

dc.contributor.authorGhaemi, M. B.en_US
dc.contributor.authorGuillen, L.en_US
dc.contributor.authorSaiedinezhad, S.en_US
dc.date.accessioned1399-07-09T07:28:33Zfa_IR
dc.date.accessioned2020-09-30T07:28:33Z
dc.date.available1399-07-09T07:28:33Zfa_IR
dc.date.available2020-09-30T07:28:33Z
dc.date.issued2010-01-01en_US
dc.date.issued1388-10-11fa_IR
dc.date.submitted2013-11-02en_US
dc.date.submitted1392-08-11fa_IR
dc.identifier.citationGhaemi, M. B., Guillen, L., Saiedinezhad, S.. (2010). Some properties of continuous linear operators in topological vector PN-spaces. International Journal of Nonlinear Analysis and Applications, 1(1), 58-64. doi: 10.22075/ijnaa.2010.69en_US
dc.identifier.issn2008-6822
dc.identifier.urihttps://dx.doi.org/10.22075/ijnaa.2010.69
dc.identifier.urihttps://ijnaa.semnan.ac.ir/article_69.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/322637
dc.description.abstractThe notion of a probabilistic metric  space  corresponds to the<br />situations when we do not know exactly the<br />  distance.  Probabilistic Metric space was<br />  introduced by Karl Menger. Alsina, Schweizer and Sklar gave a general definition of<br />  probabilistic normed space based on the definition of Menger [1]. In this note we study the PN spaces which are<br />  topological vector spaces and the open mapping and closed graph<br />  Theorems in this spaces are proved.en_US
dc.format.extent192
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoen_US
dc.publisherSemnan Universityen_US
dc.relation.ispartofInternational Journal of Nonlinear Analysis and Applicationsen_US
dc.relation.isversionofhttps://dx.doi.org/10.22075/ijnaa.2010.69
dc.subjectcontinuous linear mapen_US
dc.subjecthomomorphismen_US
dc.subjectTriangular functionen_US
dc.subjecttopological vector spaceen_US
dc.titleSome properties of continuous linear operators in topological vector PN-spacesen_US
dc.typeTexten_US
dc.contributor.departmentDepartment of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran.en_US
dc.contributor.departmentDepartamento de estadistica ymatem'atica aplicada, universidad de almeria, e-04120, Spainen_US
dc.contributor.departmentDepartment of Mathematics Iran University of Science and Technology, Narmak, Tehran, Iran.en_US
dc.citation.volume1
dc.citation.issue1
dc.citation.spage58
dc.citation.epage64


فایل‌های این مورد

Thumbnail

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد